Alert archive / Hawaii / Flash Flood Warnings in 2022
Flash Flood Warning 13, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Dec 19, 2022, 11:04 AM HST for Hawaii County, Hawaii. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 19, 2022, 11:04 AM HST (21:04 UTC)
- Expired
- Dec 19, 2022, 1:30 PM HST
- In force
- 2 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Hawaii County, HI
The radar
The Kamuela/Kohala Apt radar (PHKM), 42 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Hilo, (PITO), launched 12:00Z, 9.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
753
WGHW50 PHFO 192104
FFWHFO
HIC001-192330-
/O.NEW.PHFO.FF.W.0013.221219T2104Z-221219T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Honolulu HI
1104 AM HST Mon Dec 19 2022
The National Weather Service in Honolulu has issued a
* Flash Flood Warning for...
The island of Hawaii in Hawaii County
* Until 130 PM HST.
* At 1104 AM HST, radar and automated rain gauges indicated heavy
rain falling over the west side of the Big Island. The highest of
rain rates were 1 to 2 inches per hour over the South Kohala and
North Kona Districts. This rain is occurring over ground saturated
from earlier rainfall. Flash flooding is ongoing or expected to
begin shortly, especially along the Kohala Mountain Road, Highway
190 near Mile Mark 5 and 6, and Puako.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flooding in drainages, streams, rivers, roads,
properties, and other low-lying areas. Public road
closures possible in some areas. Landslides are
possible in steep terrain.
* Some locations that will experience flash flooding include...
Kailua-Kona, Captain Cook, Waikoloa Village, Kapaau, Puuanahulu,
Holualoa, Honalo, Kalaoa, Pohakuloa Training Area, Kainaliu,
Kahaluu-Keauhou, Kealakekua, Puako, Honaunau, Kawaihae, Kamuela,
Kohala Ranch, Waipio Valley, Waimanu Valley and Pololu Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay away from streams, rivers, drainage ditches, and culverts, even
if they are currently dry.
Do not cross fast flowing or rising water in your vehicle, or on
foot. Turn around, don't drown.
&&
This warning may need to be extended beyond 130 PM HST if flooding
persists.
This Flash Flood Warning replaces the previously issued Flood
Advisory that was in effect for The island of Hawaii in Hawaii
County.
LAT...LON 1918 15593 1935 15590 1947 15594 1948 15597
1960 15599 1964 15604 1973 15608 1980 15605
1986 15598 1987 15594 1994 15590 1998 15585
2003 15584 2010 15590 2020 15592 2026 15590
2029 15585 2012 15554 1972 15572 1917 15569
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
KODAMA2 follow-up statements
672
WGHW70 PHFO 192227
FFSHFO
Flash Flood Statement
National Weather Service Honolulu HI
1227 PM HST Mon Dec 19 2022
HIC001-192330-
/O.CON.PHFO.FF.W.0013.000000T0000Z-221219T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hawaii HI-
1227 PM HST Mon Dec 19 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM HST THIS
AFTERNOON FOR THE ISLAND OF HAWAII IN HAWAII COUNTY...
At 1227 PM HST, radar and automated rain gauges indicated that heavy
rain was moving over the North Kona and South Kona Districts with
rain rates of 1 to 2 inches per hour. Rainfall is occurring over
saturated ground and flooding will occur quickly. Earlier rainfall
over the Kohala region has diminished but runoff is still occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flooding in drainages, streams, rivers, roads,
properties, and other low-lying areas. Public road
closures possible in some areas. Landslides are possible
in steep terrain.
Some locations that will experience flash flooding include...
Kailua-Kona, Captain Cook, Waikoloa Village, Kapaau, Puuanahulu,
Holualoa, Honalo, Kalaoa, Pohakuloa Training Area, Kainaliu,
Kahaluu-Keauhou, Kealakekua, Puako, Honaunau, Kawaihae, Kamuela,
Kohala Ranch, Waipio Valley, Waimanu Valley and Pololu Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay away from streams, rivers, drainage ditches, and culverts, even
if they are currently dry.
Do not cross fast flowing or rising water in your vehicle, or on
foot. Turn around, don't drown.
&&
LAT...LON 1918 15593 1935 15590 1947 15594 1948 15597
1960 15599 1964 15604 1973 15608 1980 15605
1986 15598 1987 15594 1994 15590 1998 15585
2003 15584 2010 15590 2020 15592 2026 15590
2029 15585 2012 15554 1972 15572 1917 15569
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
KODAMA607
WGHW70 PHFO 192329
FFSHFO
Flash Flood Statement
National Weather Service Honolulu HI
129 PM HST Mon Dec 19 2022
HIC001-192339-
/O.EXP.PHFO.FF.W.0013.000000T0000Z-221219T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hawaii HI-
129 PM HST Mon Dec 19 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 130 PM HST THIS AFTERNOON FOR
THE ISLAND OF HAWAII IN HAWAII COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat.
A Flood Watch remains in effect until 600 AM HST Tuesday for
Kahoolawe, Kauai, Lanai, Maui, Molokai, Niihau, Oahu and the Big
Island.
LAT...LON 1918 15593 1935 15590 1947 15594 1948 15597
1960 15599 1964 15604 1973 15608 1980 15605
1986 15598 1987 15594 1994 15590 1998 15585
2003 15584 2010 15590 2020 15592 2026 15590
2029 15585 2012 15554 1972 15572 1917 15569
$$
KODAMAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Dec 19, 10:01 AM HST, 1 hour 3 minutes earlier.
Area forecast discussion, Dec 19, 10:01 AM HST, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 1001 AM HST Mon Dec 19 2022 .SYNOPSIS... Numerous showers, heavy at times, and thunderstorms will continue today as a kona storm moves through the region. Bands of strong thunderstorms are moving through islands along and just ahead of the vigorous cold front which is now approaching Oahu and will sweep through the rest of the state from northwest to southeast today. Isolated severe thunderstorms are expected with the main threats being damaging winds and small hail. Strong southwest to west winds will continue through this afternoon and possibly tonight wind wind gusts of 60 mph possible down wind of any terrain. Weather conditions will improve over the western islands later this afternoon and evening and improve across the rest of the state by Tuesday morning. Fair weather and light winds expected from Wednesday through the weekend. && .DISCUSSION... We have updated the forecast to expand and extend our Severe Thunderstorm Watch through 2PM this afternoon which includes Kauai, Oahu and Maui counties and the adjacent waters. This mornings radar and satellite imagery shows scattered thunderstorms all across the state with the main impacts being damaging winds in excess of 60 mph. A few isolated storms are also showing hail signatures with hail sizes of up to 1 inch possible. Latest 18Z sounding from Lihue shows a decreasing threat for severe thunderstorms due to a decrease of mixed layer CAPE. The severe threat should decrease over Kauai soon and likely decrease over Oahu by early afternoon. The threat for severe will continue over Maui county through this afternoon and possible expand towards the Big Island later today. Latest satellite imagery shows the center of the mid-latitude cyclone very well and the low remains centered near 32N162W and will be moving eastward slowly. Besides the severe thunderstorm threat, the main threat that has been impacting many people across the state is the wind threat. We have seen numerous power outages since last night mainly over areas downwind of terrain and the threat for damaging winds will likely continue for these areas through this afternoon and possibly tonight. The current High Wind Warning for the state of Hawaii is in effect through 6 PM today and we may need to extend the warning. Southwest winds of 25 to 40 mph with gusts up to 60 mph is expected along many of our typical Windward areas and the wind direction will be shifting toward the west-northwest today as the front makes it way through the state. Latest observations show the front has made its way through Kauai and is now approaching Oahu. The front should make its way through Maui counties early this afternoon and the Big Island late this afternoon or evening. Some of our strongest wind gusts will be possible as the front pushes through the area. Last but not least, the potential for flash flooding will continue to exists but with storms moving at speeds over 40 to 50 mph, the heavy rain is not lasting very long. Pockets of intense rainfall is occurring with these showers and thunderstorms and if a cluster of storms hold over any given area, it will not take long to produce flash flooding over the already saturated soils. The potential threat for flash flooding will begin to shift toward the eastern half of the state during the afternoon. On Tuesday, the mid-latitude cyclone into midweek. Well-mixed, gusty westerlies build in behind the cold front and focus showers over leeward slopes through Tuesday. Fair weather with much lighter winds are expected by Wednesday. Beyond Wednesday, we are looking at a progressive pattern to continue in the North Pacific, which will keep trade winds out of the forecast through rest of the week. Another front could approach the state towards the end of the week, through most of the moisture and instability looks to stay well north of the state. && .AVIATION... A strong cold front and an upper-level trough associated with a deep low pressure system continues to move rapidly toward the east-southeast over the smaller islands. Unstable atmospheric conditions and enhanced moisture are producing widespread cloud cover and rainfall along with thunderstorms ahead of the front. This is a high impact weather event, which has been producing scattered thunderstorms across the island chain. Some storms have been severe with the potential to produce damaging winds and large hail. All aviation interests are urged to monitor the latest forecasts, and use extra caution during the next 24 hours. SIGMET X-Ray has been issued across all of the main Hawaiian Islands and areas to the east due to thunderstorm activity this morning, and this SIGMET is likely to remain in effect into the afternoon. Remember that any SIGMET issued for thunderstorms also implies that there is potential for severe turbulence, icing, and wind shear. Widespread MVFR conditions, and localized IFR conditions, due to low ceilings and reduced visibilities are occurring across large portions of the state with intermittent breaks in between lines of storms. Regardless, AIRMET Sierra remains in effect for mountain obscuration above 2,000 feet for most islands. This AIRMET is likely to remain in effect for most of the state into this afternoon. We have also included the mention of light icing occurring in clouds across most of the state in the layer from 12,000 to 22,000 feet in AIRMET Zulu. As the front continues to move down the island chain, expect significant strengthening of the low-level southwest to west winds. AIRMET Tango is currently in effect for Tempo moderate mechanical low-level turbulence below 9,000 feet northwest through southeast of the higher terrain on all islands. AIRMET Tango is also in effect for sustained wind speeds of 30kt or greater. Finally, AIRMET Tango is also included for tempo moderate upper-level turbulence in the layer from 18,000 to 30,000 feet even for areas outside of thunderstorms. && .MARINE... A cold front across the western islands will continue to move southeast across the rest of the main island chain today, producing a wide array of marine hazards. These include the potential for gusty winds, hail and waterspouts in and around strong to severe thunderstorms, sustained near-gale to gale-force southwest to west winds, as well as rapidly increasing seas and surf. A Gale warning continues for all Hawaiian waters through this afternoon. Additionally, a High Surf Warning (HSW) for exposed north and west facing shores is in effect for a long lived northwest swell through Tuesday afternoon. Less exposed shorelines may need a High Surf Advisory (HSA), to be issued later, as the swell builds down the island chain. Even after the front moves east of the islands, west winds are expected to remain strong to near-gale on Tuesday as low pressure passes eastward a couple hundred miles north of the islands. Winds will decline Tuesday night into Wednesday as the low departs to the northeast and a ridge builds over the area. The strong low pushing the cold front over the islands will produce a long-lived and extra-large northwest swell that will rapidly build into the islands and bring surf heights above High Surf Warning (HSW) levels. There is high potential for wave run- up onto vulnerable roadways and coastal areas in the HSW areas, with the most likely time for these impacts being tonight into Tuesday morning during high tide. This swell is expected to drop below warning thresholds Tuesday night into Wednesday. Expect another large northwest swell towards the end of the week near High Surf Advisory (HSA) levels. Surf along south and west facing shores will also see an increase in short-period wind waves tonight into Tuesday due to the strong onshore winds. && .HFO WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH 2 IN EFFECT UNTIL 2 PM HST THIS AFTERNOON FOR KAUAI OAHU AND MAUI COUNTIES AND ADJACENT WATERS. Flood Watch through late tonight for all Hawaiian Islands. High Wind Warning until 6 PM HST this evening for all Hawaiian Islands. High Surf Warning until 6 PM HST Tuesday for Niihau-Kauai Leeward-Waianae Coast-Oahu North Shore-Olomana-Maui Windward West- Kauai North-Molokai Windward-Molokai North-Molokai West- Windward Haleakala. High Wind Warning until 6 AM HST Tuesday for Haleakala Summit. High Wind Warning until 6 AM HST Wednesday for Big Island Summits. Winter Storm Warning until 6 AM HST Tuesday for Big Island Summits. Gale Warning until 6 PM HST this evening for all Hawaiian waters- && DISCUSSION...Kino AVIATION...Vaughan MARINE...Powell
In the hours before
Special weather statement, Dec 19, 7:31 AM HST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Honolulu HI
731 AM HST Mon Dec 19 2022
HIZ006-007-009>011-033>036-191800-
Oahu North Shore HI-Ewa Plain HI-Koolau Windward HI-Waianae Coast HI-
Waianae Mountains HI-Koolau Leeward HI-Olomana HI-Honolulu Metro HI-
Central Oahu HI-
731 AM HST Mon Dec 19 2022
...A strong thunderstorm will impact portions of Oahu through 800 AM
HST...
At 730 AM HST, Doppler radar was tracking a strong thunderstorm near
Waianae, or 26 miles west of Honolulu, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hauula, Mililani, Wahiawa, Schofield Barracks, Kaneohe Marine Base,
Kahaluu, Ahuimanu, Punaluu, Kailua, Kaneohe, Waianae, Kunia, Wheeler
Field, Waikele, Waikane, Waiahole, Aiea, Nanakuli, Pearl City and
Waipahu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 AM HST for
Hawaii.
&&
LAT...LON 2153 15784 2147 15784 2141 15778 2147 15777
2147 15773 2141 15774 2138 15771 2136 15794
2139 15796 2137 15796 2138 15802 2136 15813
2149 15824 2154 15824 2161 15790
TIME...MOT...LOC 1730Z 263DEG 49KT 2145 15824
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
R BallardSpecial weather statement, Dec 19, 7:35 AM HST, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Honolulu HI
735 AM HST Mon Dec 19 2022
HIZ003-004-029>031-191800-
Kauai North HI-Kauai East HI-Kauai Southwest HI-Kauai South HI-
Kauai Mountains HI-
735 AM HST Mon Dec 19 2022
...A strong thunderstorm will impact portions of Kauai in Kauai
County through 800 AM HST...
At 734 AM HST, Doppler radar was tracking a strong thunderstorm over
Barking Sands, or 29 miles west of Lihue, moving east at 50 mph.
HAZARD...Wind gusts of 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will affect areas including: Puhi...Waimea Canyon State
Park...Kaumakani...Kealia...Pakala Village...Hanamaulu...Wailua
River State Park and Eleele.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 AM HST for
Hawaii.
&&
LAT...LON 2212 15930 2205 15934 2197 15933 2188 15943
2191 15963 2196 15967 2198 15976 2202 15979
2206 15979 2214 15973
TIME...MOT...LOC 1734Z 277DEG 44KT 2204 15980
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
R BallardSpecial weather statement, Dec 19, 9:54 AM HST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Honolulu HI
954 AM HST Mon Dec 19 2022
HIZ006-007-009>011-034>036-192015-
Oahu North Shore HI-Ewa Plain HI-Koolau Windward HI-Waianae Coast HI-
Waianae Mountains HI-Koolau Leeward HI-Olomana HI-Central Oahu HI-
954 AM HST Mon Dec 19 2022
...Strong thunderstorms will impact portions of Oahu in Honolulu
County through 1015 AM HST...
At 952 AM HST, Doppler radar was tracking a line of strong
thunderstorms extending across Oahu from near Kahuku and Laie,
across central Oahu near Schofield Barracks, to the west side of
Oahu near Waianae and Maili. This line of very strong storms was
moving east at 40 mph.
HAZARD...Wind gusts up to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hauula, Mililani, Wahiawa, Waialua, Schofield Barracks, Kaneohe
Marine Base, Kahaluu, Ahuimanu, Punaluu, Waianae, Kunia, Wheeler
Field, Kapolei, Waikele, Waikane, Waiahole, Aiea, Nanakuli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 PM HST for
Hawaii.
&&
LAT...LON 2153 15784 2147 15784 2143 15780 2147 15777
2146 15773 2145 15773 2137 15794 2138 15797
2137 15796 2131 15811 2149 15824 2153 15823
2158 15828 2158 15812 2169 15803 2171 15797
TIME...MOT...LOC 1952Z 258DEG 33KT 2155 15804
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
R BallardSpecial weather statement, Dec 19, 10:34 AM HST, 30 minutes before
Special Weather Statement
National Weather Service Honolulu HI
1034 AM HST Mon Dec 19 2022
HIZ006-007-009>011-032>036-192100-
Oahu North Shore HI-Ewa Plain HI-Koolau Windward HI-Waianae Coast HI-
East Honolulu HI-Waianae Mountains HI-Koolau Leeward HI-Olomana HI-
Honolulu Metro HI-Central Oahu HI-
1034 AM HST Mon Dec 19 2022
...Scattered strong thunderstorms will impact portions of Oahu
through 1100 AM HST...
At 1032 AM HST, Doppler radar was tracking scattered thunderstorms
over Oahu. The strongest storms were near Laie and near Pearl City,
moving east at 25 mph.
HAZARD...Wind gusts up to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Honolulu, Waimanalo, Wahiawa, Waialua, Schofield Barracks, Hawaii
Kai, Ahuimanu, Punaluu, Wheeler Field, Kapolei, Waikele, Kalihi,
Barbers Point, Waiahole, Moanalua, Nanakuli, Pearl City, Waipahu,
Hauula and Mililani.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 PM HST for
Hawaii.
&&
LAT...LON 2153 15784 2147 15784 2141 15778 2147 15777
2147 15773 2141 15774 2131 15765 2126 15771
2128 15771 2126 15782 2134 15790 2130 15791
2134 15797 2130 15811 2149 15824 2153 15823
2158 15828 2158 15812 2169 15803 2171 15797
TIME...MOT...LOC 2032Z 269DEG 21KT 2146 15789
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
R BallardThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 2:42 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 18, 3:43 PM HST | High Surf Advisory | HFO | Honolulu, Kauai, Kalawao | 39 min |
| Dec 18, 4:46 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 18, 5:26 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 18, 5:54 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 18, 7:20 PM HST | Special Marine Warning | HFO | 115 min | |
| Dec 18, 9:05 PM HST | Special Marine Warning | HFO | 73 min | |
| Dec 18, 9:14 PM HST | Special Marine Warning | HFO | 71 min | |
| Dec 18, 11:21 PM HST | Special Marine Warning | HFO | 114 min | |
| Dec 18, 11:47 PM HST | Special Weather Statement | HFO | Kauai | 88 min |
| Dec 19, 12:00 AM HST | Severe Thunderstorm Warning | HFO | Kauai | 60 min |
| Dec 19, 12:43 AM HST | Areal Flood Advisory | HFO | Kalawao | 105 min |
| Dec 19, 1:06 AM HST | Special Marine Warning | HFO | 114 min | |
| Dec 19, 1:47 AM HST | Special Marine Warning | HFO | 118 min | |
| Dec 19, 1:48 AM HST | Special Weather Statement | HFO | Kalawao | 72 min |
| Dec 19, 1:57 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 19, 2:20 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Dec 19, 2:21 AM HST | Special Marine Warning | HFO | 114 min | |
| Dec 19, 2:46 AM HST | Special Weather Statement | HFO | Hawaii | 59 min |
| Dec 19, 2:58 AM HST | Special Weather Statement | HFO | Kalawao | 92 min |
| Dec 19, 3:21 AM HST | Special Marine Warning | HFO | 52 min | |
| Dec 19, 3:47 AM HST | Special Marine Warning | HFO | 82 min | |
| Dec 19, 4:35 AM HST | Special Marine Warning | HFO | 115 min | |
| Dec 19, 4:59 AM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 19, 5:31 AM HST | Severe Thunderstorm Warning | HFO | Kauai | 49 min |
| Dec 19, 5:46 AM HST | Special Marine Warning | HFO | 119 min | |
| Dec 19, 6:55 AM HST | Special Marine Warning | HFO | 50 min | |
| Dec 19, 7:31 AM HST | Special Weather Statement | HFO | Honolulu | 29 min |
| Dec 19, 7:35 AM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Dec 19, 7:35 AM HST | Special Weather Statement | HFO | Kauai | 25 min |
| Dec 19, 7:45 AM HST | Areal Flood Advisory | HFO | Honolulu | 6 hr |
| Dec 19, 7:51 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Dec 19, 7:54 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 19, 8:15 AM HST | Special Marine Warning | HFO | 90 min | |
| Dec 19, 9:24 AM HST | Special Marine Warning | HFO | 51 min | |
| Dec 19, 9:46 AM HST | Special Marine Warning | HFO | 119 min | |
| Dec 19, 9:54 AM HST | Special Weather Statement | HFO | Honolulu | 21 min |
| Dec 19, 10:34 AM HST | Special Weather Statement | HFO | Honolulu | 26 min |
| Dec 19, 10:44 AM HST | Special Marine Warning | HFO | 31 min | |
| Dec 19, 11:36 AM HST | Severe Thunderstorm Warning | HFO | Honolulu | 24 min |
| Dec 19, 11:58 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 19, 12:07 PM HST | Special Marine Warning | HFO | 113 min | |
| Dec 19, 12:30 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 19, 1:56 PM HST | Special Marine Warning | HFO | 2 hr |
Nearby
Flash Flood Warnings in Hawaii, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.